Andreotti, Aldo; Vesentini, Edoardo
Carleman estimates for the Laplace-Beltrami equation on complex manifolds
Publications Mathématiques de l'IHÉS, Tome 25 (1965) , p. 81-130
Zbl 0138.06604 | MR 30 #5333 | 26 citations dans Numdam
⇒ un erratum à cet article Erratum : Carleman estimates for the Laplace-Beltrami equation on complex manifolds
URL stable : http://www.numdam.org/item?id=PMIHES_1965__25__81_0

Bibliographie

[1] A. Andreotti, Coomologia sulle varietà complesse, II : Summer course on "Funzioni e varietà complesse" sponsored by C.I.M.E., Varenna (Italy), Summer 1963, Edizioni Cremonese, Roma. Zbl 0178.42801

[2] A. Andreotti et H. Grauert, Théorèmes de finitude pour la cohomologie des espaces complexes, Bull. Soc. Math. France, 90 (1962), 193-259. Numdam | MR 27 #343 | Zbl 0106.05501

[3] A. Andreotti et E. Vesentini, Sopra un teorema di Kodaira, Ann. Sc. Norm. Sup. Pisa (3) 15 (1961), 283-309. Numdam | MR 25 #4551 | Zbl 0108.16604

[4] A. Andreotti et E. Vesentini, Les théorèmes fondamentaux de la théorie des espaces holomorphiquement complets, Séminaire Ehresmann, 4 (1962-1963), 1-31, Paris, Secrétariat Mathématique. Numdam |

[5] A. Andreotti et E. Vesentini, Disuguaglianze di Carleman sopra una varietà complessa, Atti Accad. Naz. Lincei Rend. Cl. Sci. Fis. Mat. Nat. (8), 35 (1963), 431-434. MR 29 #6053 | Zbl 0138.06603

[6] N. Bourbaki, Espaces vectoriels topologiques, chap. I-IV, Hermann, Paris, 1953 et 1955.

[7] E. Calabi and E. Vesentini, On compact, locally symmetric Kähler manifols, Ann. of Math., 71 (1960), 472-507. MR 22 #1922b | Zbl 0100.36002

[8] T. Carleman, Sur un problème d'unicité pour les systèmes d'équations aux dérivées partielles à deux variables indépendantes, Ark. Mat. Astr. och Fys., 26 B (1939), n° 17, 1-9 = Édition complète des articles, Malmö, 1960 497-505. JFM 65.0394.03 | MR 1,55f | Zbl 0022.34201

[9] J. Dieudonné et L. Schwartz, La dualité dans les espaces (F) et (ℒF), Ann. Inst. Fourier, Grenoble, 1 (1950), 61-101. Numdam | MR 12,417d | Zbl 0035.35501

[10] K. O. Friedrichs, On the differentiability of the solutions of linear elliptic differential equations, Comm. Pure Applied Math., 6 (1953), 299-325. MR 15,430c | Zbl 0051.32703

[11] A. Grothendieck, Espaces vectoriels topologiques, 2e éd., Publicação da Sociedade de Matemática de S. Paulo, São Paulo, 1958. MR 21 #5637 | Zbl 0316.46001

[12] F. Hirzebruch, Neue topologische Methoden in der algebraischen Geometrie, Berlin, Springer, 1956. MR 18,509b | Zbl 0101.38301

[13] L. Hörmander, On the uniqueness of Cauchy problem, Math. Scand., 6 (1958), 213-225. MR 21 #3674 | Zbl 0088.30201

[14] K. Kodaira, On a differential geometric method in the theory of analytic stacks, Proc. Nat. Acad. Sci. U.S.A., 39 (1953), 1268-1273. MR 16,618b | Zbl 0053.11701

[15] G. Köthe, Topologische lineare Räume, I, Berlin, Springer, 1960. Zbl 0093.11901

[16] E. Magenes e G. Stampacchia, I problemi al contorno per le equazioni differenziali di tipo ellittico, Ann. Sc. Norm. Sup. Pisa (3), 12 (1958), 247-358. Numdam | MR 23 #A1140 | Zbl 0082.09601

[17] L. Schwartz, Homomorphismes et applications complètement continues, C. R. Acad. Sci. Paris, 236 (1953), 2472-2473. MR 15,233b | Zbl 0050.33301

[18] J. Sebastião E Silva, Su certe classi di spazi localmente convessi importanti per le applicazioni, Rend. Math. e Appl. (5) 14 (1955), 398-410. Zbl 0064.35801

[19] Séminaire H. Cartan, 1953-1954, Paris, École Normale Supérieure ; Cambridge, Mass., Mathematics Department of M.I.T., 1955.

[20] J.-P. Serre, Un théorème de dualité, Comment. Math. Helv., 29 (1955), 9-26. MR 16,736d | Zbl 0067.16101

[21] E. Vesentini, Coomologia sulle varietà complesse, I : Summer course on "Funzioni e varietà complesse" sponsored by C.I.M.E., Varenna (Italy), Summer 1963, Edizioni Cremonese, Roma. Zbl 0178.42704

[22] A. Weil, Introduction à l'étude des variétés kählériennes, Hermann, Paris, 1958. Zbl 0137.41103

[23] K. Yano and S. Bochner, Curvature and Betti numbers, Ann. of Math. Studies, n° 32, Princeton University Press, 1953. MR 15,989f | Zbl 0051.39402

[24] G. Zin, Esistenza e rappresentazione di funzioni analitiche, le quali, su una curva di Jordan, si riducono a una funzione assegnata, Ann. di Mat. (4) 34 (1953), 365-405. MR 14,1073e | Zbl 0051.30902